Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 5, 2025, 12:29 AM CDT for Carlisle County, Kentucky. It was in force for 21 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 12:29 AM CDT (05:29 UTC)
- Expired
- Apr 5, 2025, 9:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Carlisle County, KY
The radar
The Paducah radar (KPAH), 32 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 10:00 AM CDT | FLASH FLOOD | 2 Sse Bardwell, KY | Kentucky Transportation Cabinet reports several roads closed due to high water over them throughout Carlisle County. This includes portions of U.S. 62, KY 1820 and 1628. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 571 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 28.3
The text
As transmitted.
162
WGUS53 KPAH 050529
FFWPAH
KYC039-051130-
/O.NEW.KPAH.FF.W.0049.250405T0529Z-250405T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
1229 AM CDT Sat Apr 5 2025
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
Carlisle County in western Kentucky...
* Until 630 AM CDT Saturday.
* At 1229 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 5 inches of rain have
fallen. The expected rainfall rate is 0.75 to 1.5 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bardwell and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3680 8910 3679 8912 3687 8913 3689 8912
3691 8911 3692 8900 3692 8899 3693 8898
3694 8882 3677 8882 3679 8906
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.75-1.5 INCHES IN 1 HOUR
$$
DRS3 follow-up statements
349
WGUS53 KPAH 051122
FFWPAH
KYC039-051630-
/O.EXT.KPAH.FF.W.0049.000000T0000Z-250405T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
622 AM CDT Sat Apr 5 2025
The National Weather Service in Paducah has extended the
* Flash Flood Warning for...
Carlisle County in western Kentucky...
* Until 1130 AM CDT.
* At 622 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 6 and 10 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bardwell and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3680 8910 3679 8912 3687 8913 3689 8912
3691 8911 3692 8900 3692 8899 3693 8898
3694 8882 3677 8882 3679 8906
FLASH FLOOD...RADAR INDICATED
$$
DRS574
WGUS53 KPAH 051618
FFWPAH
KYC039-052030-
/O.EXT.KPAH.FF.W.0049.000000T0000Z-250405T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
1118 AM CDT Sat Apr 5 2025
The National Weather Service in Paducah has extended the
* Flash Flood Warning for...
Carlisle County in western Kentucky...
* Until 330 PM CDT.
* At 1118 AM CDT, Doppler radar indicated thunderstorms have
produced heavy rain and flash flooding across the warned area.
Between 6 and 10 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bardwell and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3680 8910 3679 8912 3687 8913 3689 8912
3691 8911 3692 8900 3692 8899 3693 8898
3694 8882 3677 8882 3679 8906
FLASH FLOOD...RADAR INDICATED
$$015
WGUS53 KPAH 052021
FFWPAH
KYC039-060200-
/O.EXT.KPAH.FF.W.0049.000000T0000Z-250406T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
321 PM CDT Sat Apr 5 2025
The National Weather Service in Paducah has extended the
* Flash Flood Warning for...
Carlisle County in western Kentucky...
* Until 900 PM CDT.
* At 321 PM CDT, Doppler radar indicated thunderstorms have
continued to produce heavy rainfall across the warned area this
afternoon. Between 6 and 10 inches of rain have fallen. Additional
rainfall is expected over the next several hours. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bardwell and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3680 8910 3679 8912 3687 8913 3689 8912
3691 8911 3692 8900 3692 8899 3693 8898
3694 8882 3677 8882 3679 8906
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 9:36 PM CDT, 2 hours 53 minutes earlier. Its key messages:
- A particularly dangerous flooding situation due to additional waves of moderate to heavy rainfall through Saturday night resulting in historically high amounts, with weekly totals over one foot in places. Flooding of some homes and businesses is expected.
- Severe storm threat through tonight, including the threat for tornadoes, some potentially strong, as well as scattered damaging winds and large hail. The potential for tornadoes is greatest in southeast Missouri, western Kentucky, and far southern Illinois through midnight.
- Within continuing heavy rain area-wide, the severe weather threat does return Saturday afternoon mainly over western Kentucky, with the exact area and hazard types modulated by storms overnight and Saturday morning.
- Below to well below normal temperatures and mostly dry conditions for the first half of next week, including an increasing likelihood of frost conditions (>70 percent) Monday night and Tuesday night over a large portion of the area.
Area forecast discussion, Apr 4, 9:36 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
Issued by National Weather Service Quad Cities IA IL
936 PM CDT Fri Apr 4 2025
.KEY MESSAGES...
- A particularly dangerous flooding situation due to additional
waves of moderate to heavy rainfall through Saturday night
resulting in historically high amounts, with weekly totals
over one foot in places. Flooding of some homes and businesses
is expected.
- Severe storm threat through tonight, including the threat for
tornadoes, some potentially strong, as well as scattered
damaging winds and large hail. The potential for tornadoes is
greatest in southeast Missouri, western Kentucky, and far
southern Illinois through midnight.
- Within continuing heavy rain area-wide, the severe weather
threat does return Saturday afternoon mainly over western
Kentucky, with the exact area and hazard types modulated by
storms overnight and Saturday morning.
- Below to well below normal temperatures and mostly dry
conditions for the first half of next week, including an
increasing likelihood of frost conditions (>70 percent) Monday
night and Tuesday night over a large portion of the area.
&&
.DISCUSSION...
Issued at 310 PM CDT Fri Apr 4 2025
A high impact and dangerous flood event for parts of Quad State
continues to unfold. Within this are a few windows of severe
weather as well, with the first being scattered storms across
western Kentucky through sunset, more numerous storms across
southeast Missouri expanding east-northeast after 430 PM and
through the evening, and finally on Saturday afternoon in mainly
western Kentucky.
The surface front, now more of a true warm front, has inched
its way into the far southern forecast area and will continue to
creep northward influenced by deepening low pressure across
western Arkansas. The warm sector is characterized by moisture-
rich air in the low-levels with low 70s surface dew points, and
resulting high amounts of instability (mlCAPEs > 2,000 J/kg)
with these maximum values right up along the boundary. With
little capping, cells have been readily developing and have been
quick to acquire some low-to mid-level rotation and right
deviations in movement, not surprisingly with the supercell
parameter space along a warm front. If any cells can acquire
slightly more depth and not interfere with each other too
greatly, a tornado threat exist near that boundary in western
Kentucky through 7-8 PM. Given the environmental fields, that
includes a possibility of a strong tornado.
Farther southwest under greater upper forcing for ascent across
Arkansas will support the warm front to push north with greater
haste into far southeast Missouri. Convective initiation in far
northeast Arkansas and southeast Missouri late this afternoon
would likely be discrete supercells. While it is uncertain how
long residence time on the warm front would be, the boundary may
be bulging in a way that some northeastward cells could have a
longer duration residence time in an ideal helicity-rich
environment (effective STPs 2-4), that would support a
heightened threat of a couple longer-lived tornadoes. That
threat would exist into adjacent areas of Illinois and Kentucky.
Also these supercells would have some hail threat too given >8
C/km mid-level lapse rates. That hail threat in fact would
extend northward with elevated activity north of the boundary
through the northern CWA. The threat for significant severe
hail (golf ball or larger) apart from the deep mature supercells
near to immediate north of the boundary might be more limited,
as is typical in deep moisture environments.
Into the evening, high thunderstorm coverage will occur within
the moist conveyor belt from Arkansas through central Illinois.
With multiple convectively-enhanced MCVs probable tracking
northeast, along with precipitation-loading, there is
likelihood to see at least some multi-county scale bowing,
quasi-linear structures capable of damaging winds and embedded
tornadoes (especially with any supercell structures), even north
of the effective boundary. Confidence is somewhat lower on
whether or not there will be a larger scale progression, which
if so could have greater wind threat yet would shift some of the
rainfall training (although there is largely nowhere in the CWA
can take much if any more rain). The severe threat should
gradually ease overnight but the rain will continue with
persistent moisture transport into and over the boundary.
Regarding rainfall through Saturday morning, confidence is high
in some places of southeast Missouri, southwest Illinois, and
the Purchase Region of western Kentucky receiving 3-6+ inches
of additional rain. Atmospheric variable magnitudes of moisture,
replenishment, and comparing to past events support this, and
high-resolution models also show this. Where exactly the
highest side of that envelope is will be dictated by how much
and how quickly any cold pool influences shift the deepest
convection. Flash flooding, high end in places where rainfall
becomes established for several hours, is highly probable.
For Saturday late morning through at least the evening, another
surge of moisture replenishment into and over the boundary is
expected as an upper level disturbance moves overhead. A domino
effect will occur on oscillating the boundary, and where that
feature will be exactly is near impossible to say yet. But
conceptually western Kentucky would be the more favored area
where the composite boundary will be or near. That would mean
the severe threat and the likelihood for the deepest storm
clouds and most persistent heavy rain would be. Additional
rainfall totals of 1 to 5 inches, highest again in and near
western Kentucky, are presently forecast.
The primary upper wave finally moves over the area on Sunday,
and while that likely will mean more rain, it should be more
showery with overall PWATs "down" to 1 to 1.2 inches. Finally
things dry out for good by late Sunday night. Temperatures will
be 10 to 15 degrees below normal during Monday and Tuesday, with
the pattern favorable (>70 percent) for frost and even some
freeze chance (30-60 percent across southern Illinois and
southwest Indiana).
&&
.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 935 PM CDT Fri Apr 4 2025
A QLCS with embedded isolated damaging wind and isolated tornado
threat will shift east across the KEVV, KPAH and KOWB terminals
next several hours. Conditions at these sites will drop to
IFR/MVFR with gusty variable winds 25-40+ kt and isolated higher
gusts with the convection. After this pushes through expect a
large area of lingering RA/SHRA with embedded TSRA tapering off
some late tonight and early Saturday morning, before another
burgeoning round of SHRA/TSRA with the next wave mid morning
through afternoon. In general, expect conditions becoming
predominantly IFR to MVFR.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Flood Watch through Sunday morning for KYZ001>022.
&&
DISCUSSION...DRS
AVIATION...WFO DVNHazardous weather outlook, Apr 4, 3:27 PM CDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY Issued by National Weather Service Quad Cities IA IL 327 PM CDT Fri Apr 4 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-052030- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 327 PM CDT Fri Apr 4 2025 /427 PM EDT Fri Apr 4 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight A high end flood threat remains in place due to additional rainfall tonight of 3 to 6 inches in places. This provides a likelihood of some home and business flooding in places that receive the most sustained thunderstorms. In addition, rapid rises on area rivers will occur. Severe thunderstorms are likely, especially over southeast Missouri, far southern Illinois, and western Kentucky, where a tornado threat also exists. A few tornadoes may be strong. Additional hazards include damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered severe storms with large hail, damaging winds, and a few tornadoes will be possible Saturday, mainly over western Kentucky. The Flood Watch will continue until Sunday morning. Waves of showers and thunderstorm with very heavy rainfall will continue and come to an end from west to east late Saturday night into Sunday. Widespread flash flooding is expected throughout the Quad State and catastrophic flooding is likely over portions of west Kentucky and possibly far southeast Missouri. In addition, most area rivers will rise above flood stage as we head through the weekend and into next week. Frost is probable with a freeze possible in some parts of the Quad State Monday and Tuesday nights. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through early overnight, and possibly again Saturday. MTF
In the hours before
Local storm report, Apr 4, 10:13 PM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1013 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM Flash Flood Jackson 37.38N 89.65W
04/04/2025 Cape Girardeau MO Broadcast Media
Water several feet deep on roadways in
Jackson, MO.
&&
JGGSpecial weather statement, Apr 4, 10:37 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Paducah KY
1037 PM CDT Fri Apr 4 2025
ILZ078-INZ081-082-085>088-KYZ018-019-050415-
Wabash IL-Posey IN-Warrick IN-Vanderburgh IN-Gibson IN-Spencer IN-
Pike IN-Henderson KY-Daviess KY-
1037 PM CDT Fri Apr 4 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL WABASH...WARRICK...
VANDERBURGH...WESTERN SPENCER...GIBSON...EASTERN POSEY...SOUTHWESTERN
PIKE...NORTHWESTERN DAVIESS AND NORTHEASTERN HENDERSON COUNTIES
THROUGH 1115 PM CDT/1215 AM EDT/...
At 1037 PM CDT/1137 PM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles east of Albion to
near Darmstadt to near Corydon. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Haubstadt, Boonville, Darmstadt, Spurgeon, Francisco, Winslow,
Stanley, Lynnville, Oakland City, Owensville, Somerville, Chandler,
Melody Hill, Princeton, Mount Carmel, Fort Branch, Folsomville,
Gentryville, Patoka, and Chrisney.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 1 and 46.
Interstate 64 in Indiana between Mile Markers 17 and 54.
Audubon Parkway near Mile Marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CDT/500 AM EDT/ for
southwestern Indiana...and northwestern Kentucky.
A Severe Thunderstorm Watch remains in effect until midnight CDT/100
AM EDT/ for southeastern Illinois.
&&
LAT...LON 3826 8707 3821 8707 3820 8702 3817 8699
3779 8702 3781 8770 3819 8770 3844 8795
3846 8776 3845 8774 3842 8774 3842 8771
3843 8766 3846 8766 3844 8763 3847 8759
3849 8728
TIME...MOT...LOC 0337Z 261DEG 43KT 3841 8791 3809 8764 3768 8767
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DWSpecial weather statement, Apr 4, 11:02 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Paducah KY
1102 PM CDT Fri Apr 4 2025
ILZ090-094-KYZ005-007-008-010-011-050445-
Massac IL-Pope IL-Marshall KY-McCracken KY-Crittenden KY-Lyon KY-
Livingston KY-
1102 PM CDT Fri Apr 4 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN MASSAC...SOUTHEASTERN
POPE...SOUTHWESTERN CRITTENDEN...LIVINGSTON...NORTHWESTERN
MARSHALL...SOUTHEASTERN MCCRACKEN AND NORTHWESTERN LYON COUNTIES
THROUGH 1145 PM CDT...
At 1102 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Metropolis to Brookport to near Lone Oak.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hamletsburg, Burna, Ledbetter, Reidland, Smithland, Kuttawa, Calvert
City, Paducah, Salem, Grand Rivers, Dycusburg, Demumbers Bay
Campground, Brookport, Eddyville, and Land Between The Lakes Area.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 7 and 43.
Interstate 24 in Illinois between Mile Markers 30 and 36.
Interstate 69 in Kentucky between Mile Markers 49 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 400 AM CDT for southern
Illinois...and western Kentucky.
&&
LAT...LON 3694 8849 3694 8871 3710 8863 3726 8875
3737 8820 3719 8808 3718 8809 3718 8807
3716 8806 3698 8803 3693 8849
TIME...MOT...LOC 0402Z 261DEG 37KT 3723 8870 3710 8863 3696 8871
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KCSpecial weather statement, Apr 4, 11:11 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Paducah KY
1111 PM CDT Fri Apr 4 2025
INZ082-087-088-KYZ019-050445-
Warrick IN-Spencer IN-Pike IN-Daviess KY-
1111 PM CDT Fri Apr 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WARRICK...SPENCER...
SOUTHEASTERN PIKE AND NORTHEASTERN DAVIESS COUNTIES THROUGH 1145 PM
CDT/1245 AM EDT/...
At 1110 PM CDT/1210 AM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Oakland City to near
Boonville to near St. Joseph. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Winslow, Dale, Santa Claus, Chrisney, Knottsville, Rockport,
Grandview, Owensboro, Tennyson, Folsomville, and Gentryville.
This includes the following highways...
Interstate 165 between Mile Markers 68 and 70.
Interstate 64 in Indiana between Mile Markers 44 and 60.
Audubon Parkway between Mile Markers 21 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 400 AM CDT/500 AM EDT/ for
southwestern Indiana...and northwestern Kentucky.
&&
LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
3790 8699 3790 8691 3784 8691 3783 8689
3784 8686 3779 8682 3773 8683 3769 8724
3802 8715 3837 8729 3841 8707 3820 8707
3820 8679 3812 8681 3810 8678 3800 8677
TIME...MOT...LOC 0410Z 234DEG 44KT 3839 8735 3804 8721 3774 8735
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DWLocal storm report, Apr 4, 11:14 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1114 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Hail 3 NNW Metropolis 37.19N 88.73W
04/04/2025 M1.00 Inch Massac IL Law Enforcement
&&
JGGLocal storm report, Apr 4, 11:57 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1157 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM Flash Flood 1 N Kevil 37.10N 88.89W
04/04/2025 Ballard KY Trained Spotter
6-8 inches of water running across Woodville
Rd.
&&
JGGThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:01 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 44 min |
| Apr 4, 10:06 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 39 min |
| Apr 4, 10:33 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 42 min |
| Apr 4, 10:54 PM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 6 hr |
| Apr 4, 11:02 PM CDT | Special Weather Statement | PAH | Livingston, Lyon | 43 min |
| Apr 4, 11:11 PM CDT | Special Weather Statement | PAH | Daviess | 34 min |
| Apr 4, 11:11 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 34 min |
| Apr 4, 11:33 PM CDT | Flash Flood Warning | PAH | Henderson, Union | 22 hr |
| Apr 4, 11:44 PM CDT | Areal Flood Advisory | PAH | Carlisle | 7 hr |
| Apr 5, 3:13 AM CDT | Special Weather Statement | PAH | Carlisle, Fulton, Hickman | 47 min |
| Apr 5, 3:59 AM CDT | Special Weather Statement | PAH | Calloway, Graves, Marshall | 61 min |
| Apr 5, 5:50 AM CDT | River Flood Warning | PAH | Christian | 37 hr |
| Apr 5, 5:50 AM CDT | River Flood Advisory | PAH | Christian | 10 hr |
| Apr 5, 5:59 AM CDT | Special Weather Statement | PAH | Christian, Muhlenberg, Todd, Trigg | 46 min |
| Apr 5, 7:04 AM CDT | Special Weather Statement | PAH | Todd | 11 min |
| Apr 5, 2:46 PM CDT | Flash Flood Warning | PAH | Daviess | 7 hr |
| Apr 5, 3:10 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 35 min |
| Apr 5, 5:02 PM CDT | Areal Flood Warning | PAH | Ballard | 41 hr |
| Apr 5, 5:07 PM CDT | Areal Flood Warning | PAH | Crittenden, Livingston, McCracken, Webster | 42 hr |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.